Alert archive / Florida / Coastal Flood Statements in 2023
Coastal Flood Statement 2, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at Jun 4, 2023, 2:45 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2023, 2:45 AM EDT (06:45 UTC)
- Expired
- Jun 7, 2023, 5:10 AM EDT
- In force
- 3 days
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 6.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1314 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
098 WHUS42 KMFL 040645 CFWMFL Coastal Hazard Message National Weather Service Miami FL 245 AM EDT Sun Jun 4 2023 FLZ168-172-173-041845- /O.NEW.KMFL.CF.S.0002.230604T0645Z-230605T1200Z/ Coastal Palm Beach County-Coastal Broward County- Coastal Miami Dade County- 245 AM EDT Sun Jun 4 2023 ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH MONDAY MORNING... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Palm Beach County, Coastal Broward County, and Coastal Miami Dade County. * WHEN...Periods of high tide through at least Monday morning. * IMPACTS...Some water on low lying roads and property. * LAKE WORTH PIER HIGH TIDE TIMES...835 AM EDT Sunday, 924 PM EDT Sunday, 927 AM EDT Monday, and 1016 PM EDT Monday. * MIAMI HARBOR HIGH TIDE TIMES...920 AM EDT Sunday, 1007 PM EDT Sunday, 1010 AM EDT Monday, and 1057 PM EDT Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
6 follow-up statements
162 WHUS42 KMFL 050515 CFWMFL Coastal Hazard Message National Weather Service Miami FL 115 AM EDT Mon Jun 5 2023 FLZ168-172-173-061200- /O.EXT.KMFL.CF.S.0002.000000T0000Z-230606T1200Z/ Coastal Palm Beach County-Coastal Broward County- Coastal Miami Dade County- 115 AM EDT Mon Jun 5 2023 ...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH TUESDAY MORNING... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Palm Beach County, Coastal Broward County, and Coastal Miami Dade County. * WHEN...Periods of high tide through at least Tuesday morning. * IMPACTS...Some water on low lying roads and property. * LAKE WORTH PIER HIGH TIDE TIMES...927 AM EDT Monday, 1016 PM EDT Monday, and 1021 AM EDT Tuesday. * MIAMI HARBOR HIGH TIDE TIMES...1010 AM EDT Monday, and 1057 PM EDT Monday, and 1102 AM EDT Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
406 WHUS42 KMFL 060756 CFWMFL Coastal Hazard Message National Weather Service Miami FL 356 AM EDT Tue Jun 6 2023 FLZ168-172-070000- /O.NEW.KMFL.RP.S.0025.230606T1200Z-230607T0000Z/ /O.EXT.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/ Coastal Palm Beach County-Coastal Broward County- 356 AM EDT Tue Jun 6 2023 ...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...Dangerous rip currents expected. * WHERE...Coastal Palm Beach County and Coastal Broward County. * WHEN...8 AM EDT this morning through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ173-070000- /O.EXT.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/ Coastal Miami Dade County- 356 AM EDT Tue Jun 6 2023 ...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Palm Beach County, Coastal Broward County, and Coastal Miami Dade County. * WHEN...Periods of high tide through Wednesday morning. * IMPACTS...Some water on low lying roads and property. * LAKE WORTH PIER HIGH TIDE TIMES...927 AM EDT Monday, 1016 PM EDT Monday, and 1021 AM EDT Tuesday. * MIAMI HARBOR HIGH TIDE TIMES...1010 AM EDT Monday, and 1057 PM EDT Monday, and 1102 AM EDT Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
571 WHUS42 KMFL 060833 CFWMFL Coastal Hazard Message National Weather Service Miami FL 433 AM EDT Tue Jun 6 2023 FLZ168-172-070000- /O.CON.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/ /O.CON.KMFL.RP.S.0025.230606T1200Z-230607T0000Z/ Coastal Palm Beach County-Coastal Broward County- 433 AM EDT Tue Jun 6 2023 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...For the Coastal Flood Statement, isolated minor coastal flooding. For the Rip Currents Statement, dangerous rip currents expected. * WHERE...Coastal Palm Beach County and Coastal Broward County. * WHEN...For the Coastal Flood Statement, during periods of high tide through Wednesday morning. For the Rip Currents Statement, 8 AM EDT this morning through this evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. * LAKE WORTH PIER HIGH TIDE TIMES...927 AM EDT Monday, 1016 PM EDT Monday, and 1021 AM EDT Tuesday. * MIAMI HARBOR HIGH TIDE TIMES...1010 AM EDT Monday, and 1057 PM EDT Monday, and 1102 AM EDT Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ173-070000- /O.CON.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/ Coastal Miami Dade County- 433 AM EDT Tue Jun 6 2023 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Palm Beach County, Coastal Broward County, and Coastal Miami Dade County. * WHEN...Periods of high tide through Wednesday morning. * IMPACTS...Some water on low lying roads and property. * LAKE WORTH PIER HIGH TIDE TIMES...927 AM EDT Monday, 1016 PM EDT Monday, and 1021 AM EDT Tuesday. * MIAMI HARBOR HIGH TIDE TIMES...1010 AM EDT Monday, and 1057 PM EDT Monday, and 1102 AM EDT Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
625 WHUS42 KMFL 061529 CFWMFL Coastal Hazard Message National Weather Service Miami FL 1129 AM EDT Tue Jun 6 2023 FLZ168-172-070200- /O.EXT.KMFL.RP.S.0025.000000T0000Z-230608T0000Z/ /O.CON.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/ Coastal Palm Beach County-Coastal Broward County- 1129 AM EDT Tue Jun 6 2023 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH WEDNESDAY EVENING... ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...For the Coastal Flood Statement, isolated minor coastal flooding. For the Rip Currents Statement, dangerous rip currents expected. * WHERE...Coastal Palm Beach County and Coastal Broward County. * WHEN...For the High Rip Current Risk, through Wednesday evening. For the Coastal Flood Statement, through Wednesday morning. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. * LAKE WORTH PIER HIGH TIDE TIMES...927 AM EDT Monday, 1016 PM EDT Monday, and 1021 AM EDT Tuesday. * MIAMI HARBOR HIGH TIDE TIMES...1010 AM EDT Monday, and 1057 PM EDT Monday, and 1102 AM EDT Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ173-070200- /O.CON.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/ Coastal Miami Dade County- 1129 AM EDT Tue Jun 6 2023 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Miami Dade County. * WHEN...Periods of high tide through Wednesday morning. * IMPACTS...Some water on low lying roads and property. * MIAMI HARBOR HIGH TIDE TIMES...1010 AM EDT Monday, and 1057 PM EDT Monday, and 1102 AM EDT Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
699 WHUS42 KMFL 070142 CFWMFL Coastal Hazard Message National Weather Service Miami FL 942 PM EDT Tue Jun 6 2023 FLZ168-172-071200- /O.CON.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/ /O.CON.KMFL.RP.S.0025.000000T0000Z-230608T0000Z/ Coastal Palm Beach County-Coastal Broward County- 942 PM EDT Tue Jun 6 2023 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... * WHAT...For the Coastal Flood Statement, isolated minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County and Coastal Broward County. * WHEN...For the Coastal Flood Statement, until 8 AM EDT Wednesday. For the High Rip Current Risk, through Wednesday evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. * LAKE WORTH PIER HIGH TIDE TIMES...11PM Tuesday PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ173-071200- /O.CON.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/ Coastal Miami Dade County- 942 PM EDT Tue Jun 6 2023 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Miami Dade County * WHEN...Until 8 AM EDT Wednesday. * IMPACTS...Some water on low lying roads and property. * MIAMI HARBOR HIGH TIDE TIMES...1200AM Wednesday PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
365 WHUS42 KMFL 070910 CFWMFL Coastal Hazard Message National Weather Service Miami FL 510 AM EDT Wed Jun 7 2023 FLZ168-172-071715- /O.CAN.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/ /O.CON.KMFL.RP.S.0025.000000T0000Z-230608T0000Z/ Coastal Palm Beach County-Coastal Broward County- 510 AM EDT Wed Jun 7 2023 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...COASTAL FLOOD STATEMENT IS CANCELLED... * WHAT...For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County and Coastal Broward County. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ173-071015- /O.CAN.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/ Coastal Miami Dade County- 510 AM EDT Wed Jun 7 2023 ...COASTAL FLOOD STATEMENT IS CANCELLED... && $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Jun 4, 2:40 AM EDT, 5 minutes earlier.
Area forecast discussion, Jun 4, 2:40 AM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Miami FL
240 AM EDT Sun Jun 4 2023
...New SHORT TERM, LONG TERM, MARINE, BEACHES...
.SHORT TERM...
(Today through Monday)
Issued at 237 AM EDT Sun Jun 4 2023
The remnants of Arlene are expected to push into the western
Atlantic today, allowing for convection to become more scattered
over land areas while the southern Atlantic waters can expect to see
extra widespread coverage of showers and storms. For land areas, the
mid-level trough will continue to have an influence on general
convective development today in addition to diurnal heating and the
sea breeze. The combination of present synoptic and mesoscale
features will lead to more heavy rain showers and thunderstorms with
the most consistency over the interior. However, the rest of South
Florida will be at risk for occasional heavy showers and
thunderstorms still as well. The strongest storms would be expected
in the late afternoon and evening when peak heating is achieved
and separate boundaries interact.
The atmosphere will stabilize Sunday night while the mid-level
trough simultaneously begins to depart off to the east going into
Monday. Drier air will start to be entrained into the region as this
occurs with PWATs falling closer to average and a more zonal flow
pattern will set up. As a result, Monday should be much quieter with
only isolated to scattered shower chances. High temperatures will be
mostly in the upper 80s to near 90 both today and Monday with
overnight lows Sunday night in the upper 60s to low 70s.
&&
.LONG TERM...
(Monday night through Saturday)
Issued at 237 AM EDT Sun Jun 4 2023
The longwave trough over the east begins to deamplify Monday night
into Tuesday as a mid-level low moves into the Canadian Maritimes. A
weak surface boundary associated with the surface low that develops
around New England and the Maritimes will remain over southern
Florida until it gradually dissipates on Tuesday. A patch of
relatively drier air enters the region in the wake of the boundary
providing lower convective coverage for Tuesday before the moisture
returns ahead of the next disturbance later in the week. The
forecast beyond Thursday becomes slightly less clear with what
appears to be a return of deep tropical moisture over the area. None
of the global models are eliminating the trough over the eastern
United States which could again open the door to excessive rainfall
and a generally unsettled pattern through the end of the extended
forecast period. On the temperature front, a warming trend is
forecast with temperatures ranging from the mid 80s to lower 90s for
highs and mid 60s to mid 70s for lows.
&&
.AVIATION...
(06Z TAFS)
Issued at 103 AM EDT Sun Jun 4 2023
A few showers and thunderstorms are possible the remainder of the
night particularly for the southern east coast terminals in
Broward and Miami-Dade. Winds increase out of the ESE today before
shifting a little more NE late in the day when convection should
be beginning to wane but more scattered showers and thunderstorms
are expected today. Periods of MVFR or lower will continue when
sites are directly impacted by storms. Winds at APF will be out of
the NW on Sunday in contrast to the east coast sites.
&&
.MARINE...
Issued at 237 AM EDT Sun Jun 4 2023
Seas of 2ft or less will prevail the rest of the weekend into Monday
under a light to a moderate N/NE wind flow. Expect another round of
showers and storms again on Sunday, particularly over the Atlantic.
Later on Monday and into the middle of next week, an increasing
northerly swell could create hazardous marine conditions.
&&
.BEACHES...
Issued at 237 AM EDT Sun Jun 4 2023
The risk of rip currents across the Atlantic Coast beaches will
increase early next week as a northerly swell builds over the
region. Astronomical high tides are also a concern over the next
day or so as minor coastal flooding is possible around the times
of high tide along the Atlantic coast.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 86 73 88 74 / 80 40 40 20
West Kendall 88 71 90 71 / 80 40 40 10
Opa-Locka 86 72 89 72 / 80 40 40 20
Homestead 86 71 88 71 / 70 50 40 20
Fort Lauderdale 84 72 87 73 / 70 30 40 20
N Ft Lauderdale 85 73 87 74 / 70 30 40 20
Pembroke Pines 86 72 89 72 / 70 30 40 20
West Palm Beach 85 71 87 72 / 70 30 40 20
Boca Raton 86 71 88 73 / 70 30 40 20
Naples 89 72 88 72 / 70 70 40 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ063-066>068-071>074-168-
172>174.
AM...None.
GM...None.
&&
SHORT TERM...Redman
LONG TERM....RAG
AVIATION...RedmanHazardous weather outlook, Jun 3, 8:19 PM EDT, 6 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 819 PM EDT Sat Jun 3 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 050030- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 819 PM EDT Sat Jun 3 2023 ...Scattered Thunderstorms Possible Tonight... ...Locally Heavy Rainfall Possible... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Tonight. Thunderstorms: Scattered showers and thunderstorms will be possible over the local waters as well areas along and south of Alligator Alley. The strongest thunderstorms could contain heavy downpours and gusty winds. Excessive Rainfall: Some of the thunderstorms could produce heavy rainfall, resulting in the potential for localized flooding. Waterspouts: An isolated waterspout cannot be ruled out over the Atlantic and Gulf waters with the stronger thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered to numerous showers and storms remain possible for the rest of the weekend and into next week. Periods of heavy rain will be possible and could lead to localized flooding concerns, especially across the east coast metro areas through the rest of the weekend. Hazardous marine conditions may develop across the Atlantic waters early in the week as a northerly swell builds into the region. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Local storm report, Jun 3, 9:18 PM EDT, 5 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
918 PM EDT Sat Jun 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM Hail 1 WSW Hollywood 26.03N 80.19W
06/03/2023 E1.00 inch Broward FL Emergency Mngr
City of Hollywood Emergency Management
reported quarter-sized hail in the Hollywood
Hills area. Time estimated from radar.
&&
RAGLocal storm report, Jun 3, 9:22 PM EDT, 5 hours 23 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Miami FL
922 PM EDT Sat Jun 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM Funnel Cloud 1 E Key Biscayne 25.69N 80.14W
06/03/2023 AMZ651 FL Trained Spotter
Funnel cloud reported a few miles east of
Virginia Key.
0100 PM Tstm Wnd Dmg 3 W Hallandale 25.99N 80.18W
06/03/2023 Broward FL Law Enforcement
A partial roof collapse of a duplex
apartment building was reported shortly
after a thunderstorm moved through the
region producing wind gusts in excess of 70
mph.
0107 PM Hail 1 WSW Hollywood 26.03N 80.19W
06/03/2023 E1.00 inch Broward FL Emergency Mngr
City of Hollywood Emergency Management
reported quarter-sized hail in the Hollywood
Hills area. Time estimated from radar.
0107 PM Tstm Wnd Gst North Perry Airpor 26.00N 80.23W
06/03/2023 M51 MPH Broward FL ASOS
A thunderstorm produced a wind gust of 51
MPH at ASOS station KHWO Pembroke Pines.
0107 PM Tstm Wnd Gst North Perry Airpor 26.00N 80.23W
06/03/2023 M51 MPH Broward FL ASOS
ASOS station KHWO Pembroke Pines reported a
wind gust of 51mph at 1:07pm as a severe
thunderstorm moved through the area.
0118 PM Tstm Wnd Gst 3 ENE Dania Beach 26.08N 80.10W
06/03/2023 M45 MPH AMZ651 FL Mesonet
Mesonet station PEGF1 2 NE Dania Beach
reported a wind gust of 45mph at 1:18pm as a
thunderstorm moved through the area.
0119 PM Tstm Wnd Gst 1 NW Dania Beach 26.07N 80.15W
06/03/2023 M69 MPH Broward FL ASOS
A thunderstorm produced a wind gust at ASOS
station KFLL Fort Lauderdale/hollywood Intl
Airport.
0120 PM Tstm Wnd Gst 1 N Dania Beach 26.08N 80.14W
06/03/2023 M83 MPH Broward FL Mesonet
A thunderstorm produced a wind gust of 83
MPH at Mesonet station 1694W Ft Lauderdale.
0120 PM Hail Dania Beach 26.06N 80.14W
06/03/2023 E0.88 inch Broward FL Trained Spotter
A trained weather spotter reported nickel
sized hail at the intersection of Griffin Rd
and U.S. 1.
0126 PM Tstm Wnd Gst 3 NE Dania Beach 26.09N 80.11W
06/03/2023 M55 MPH AMZ651 FL Mesonet
A thunderstorm produced a wind gust of 55
MPH at Mesonet station XPEG Port Everglades.
0130 PM Tstm Wnd Gst 1 N Dania Beach 26.08N 80.14W
06/03/2023 M72 MPH Broward FL Mesonet
A thunderstorm produced a wind gust of 72
MPH at Mesonet station 1694W Fswn Ft.
Lauderdale.
0130 PM Hail 2 S Fort Lauderdale 26.09N 80.15W
06/03/2023 E1.25 inch Broward FL Public
Marina Mile and 9th Ave. Half dollar sized
hail.
0153 PM Tstm Wnd Gst 2 ENE Miami Lakes 25.92N 80.28W
06/03/2023 M48 MPH Miami-Dade FL ASOS
ASOS station KOPF Miami Opa Locka reported a
wind gust of 48mph at 1:53pm as a
thunderstorm moved through the area.
0200 PM Hail 1 S Lake Worth 26.61N 80.07W
06/03/2023 E1.00 inch Palm Beach FL Public
Nickel to quarter sized hail was reported
along Wright Drive just west of I-95 in Lake
Worth.
0215 PM Tstm Wnd Gst 2 SSW Lake Worth 26.60N 80.08W
06/03/2023 M47 MPH Palm Beach FL AWOS
AWOS station KLNA Lantana Palm Beach
reported a wind gust of 47mph at 2:15pm as a
thunderstorm moved through the area.
0225 PM Flood 2 WSW Boynton Beach 26.51N 80.12W
06/03/2023 Palm Beach FL Trained Spotter
Heavy downpours with <1/4 mi. visibility and
street flooding.
0225 PM Hail 1 S Boynton Beach 26.51N 80.09W
06/03/2023 E1.00 inch Palm Beach FL Public
Quarter sized hail was reported at the
intersection of Congress Blvd and Woolbright
Rd with widespread street flooding.
0248 PM Tstm Wnd Gst 2 ESE Lake Worth 26.61N 80.03W
06/03/2023 M43 MPH AMZ650 FL Buoy
Buoy station LKWF1 Lake Worth Pier, FL
reported a wind gust of 43mph at 2:48pm as a
thunderstorm moved through the area.
0300 PM Flood 2 WSW Boynton Beach 26.51N 80.12W
06/03/2023 Palm Beach FL Broadcast Media
Broadcast Meteorologist shared video of
flooded street with water halfway up car
tires. A stalled car was also captured on
the video as well. Time estimation based off
of radar was around 3pm.
0620 PM Hail 1 NW Cutler Ridge 25.61N 80.37W
06/03/2023 E0.25 inch Miami-Dade FL Public
Social media report of pea size hail at
6:20pm as a strong thunderstorm moved
through the area.
&&The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:37 AM EDT | Special Weather Statement | MFL | Hendry | 38 min |
| Jun 4, 3:23 PM EDT | Small Craft Advisory | MFL | 38 hr | |
| Jun 4, 5:26 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Jun 4, 5:47 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 28 min |
| Jun 4, 5:51 PM EDT | Special Weather Statement | MFL | Hendry | 24 min |
| Jun 4, 6:02 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| Jun 4, 6:11 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 14 min |
| Jun 4, 6:23 PM EDT | Special Weather Statement | MFL | Collier | 67 min |
| Jun 4, 6:35 PM EDT | Special Weather Statement | MFL | Collier | 25 min |
| Jun 4, 6:52 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Monroe | 38 min |
| Jun 4, 7:28 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 17 min |
| Jun 4, 7:56 PM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
Nearby
Coastal Flood Statements in Florida, 2023Every coastal flood statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.